advertisement
Question
Posted by: Adam kamal | 2011-11-10

Skin

Some thing like rashes and pimples on my face and chest, when i take ampicillin it die but when i stop it will return.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Adam

It is possible that you are suffering from rosacea. Consult your doctor for an examination for a diagnosis and treatment. Refer to the following link regarding rosacea: http://en.wikipedia.org/wiki/Rosacea

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: A1k2 | 2011-11-10

Rashes in my face and chest when i take ampicillin it die but i stop it return.

Reply to A1k2

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement